To find a nearest store, click here to use our store locator.
Please read the conditions below and check the box to enable purchase of this product.
If you order 4 or more of this product for the same person it will be upgraded to a Pharmacist Only Medicine and you will be required to call one of our pharmacists after you place your order.
Nurofen Capsules contain no gluten,wheat,lactose or sucrose. Contains maltitol and sorbitol May be taken by breast feeding mothers Most asthmatics can take Nurofen,but if you are sensitive to ibuprofen,aspirin do not take this product.
Before use -seek medical advice if :you suffer asthmaor are taking other medicines containing ibuprofen,aspirin or other anti-inflammatories, of if you are over 65 years or taking regular medication.
Do not take : if you have a stomach ulcer,or other stomach disorders,kidney or heart problems, if you are allergic to aspirin,ibuprofen or other anti-inflammatories, during pregnancy except with your Doctor's advice, during the last 3 months of pregnancy.
Do not take for more than 3 days at a time,except with your Doctor's advice.
Prolonged use without medical supervision could be harmful.
Use strictly as directed for the relief of minor and temporay ailments
If you are preg
Nurofen is effective in the temporary relief of pain and or unflammation associated with: Headache,Period pain,Dental pain,Migraine headache,Tension headache,Cold & Flu symptoms, Muscular pain,Back pain,Arthritic pain & reduces fever.
Each capsule contains Ibuprofen 200mg
Adults and Children from 12 years: 2 capsules,then 1 or 2 capsules every 4 hours as necessary (maximum of 6 capsules in 24 hours).
Do not give Nurofen Liquid Capsules to children under 12 years.Nurofen for children products are available
ePharmacy is now accredited for internet, distance dispensing and retail pharmacy.
*All crossed through prices on ePharmacy Online are Suggested Retail Prices (SRP). These are shown to give you an indication of the saving you will make compared to buying from a standard retail pharmacy. These prices have been obtained through regular price matching and are actual prices from retail stores. We cannot show SRP prices for all products due to database restrictions and the fact that some of our products cannot be purchased in retail pharmacies. Actual product or product packaging delivered may vary slightly from product image shown.
*Always read the label. Use only as directed. If symptoms persist, see your Healthcare Professional. Vitamins may only be of assistance if your dietary intake is inadequate.